# SDR GTIA030326

- Difficulty date: May 6, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXIT IDENTIFIER, INOPERATIVE.  T/S AND FOUND POWER WIRE NOT SECURED.  SECURED POWER WIRE.
